Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

17 year old having lack of concentration, restlessness, itching on the body. Could this be caused by excessive masturbation?

Hello Doctor, My name is Hardik, age 17+ (Male). I always feel like restless, SLEEPY and lack CONCENTRATION (its d biggest problem) and lazy.. some of the common problems i m facing along are itching on my all body parts, often cold(thus a stuffy nose ) and some pimples and small granules like things on my face and shoulder back.. an yea one of my friend says these may be due to excessive masturbation
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.

Acne or pimple are common in your age group.It is a hormonal disorder. It has nothing to do with masterbation.
You can use clina gel twice daily and brevoxyl face wash.

Few treatments like cryotherapy and chemical peel can help to treat acne effectively.

Visit a qualified dermatologist who can offer you these procedures.

Sleepy ness and lack of concentration can occur due to masterbation .Just reduce the frequency and you will be fine.

Hope this helps.

Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor